MathSciNet Relay Station
MathSciNet bibliographic data
MR257039 12.25 (94.00)
McEliece, Robert J. Factorization of polynomials over finite fields. Math. Comp. 23 1969 861–867.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement